# SDR AALA202506023483

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N321TG
- Make and model: Boeing 737-8
- Aircraft serial: 68101
- Aircraft time: 6,027 hours, 2,271 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOUD VIBRATION FELT AFTER TAKEOFF AND FELT IN FLOOR ON THE RIGHTSIDE OF FUSELAGE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA  FOUND EXTERNAL POWER DOOR OPEN ACCOMPLISHED TASK 05-51-04-210-801. NO DAMAGE FOUND OK FOR SERVICE.
